# SDR SWAA2021021644734

- Difficulty date: January 26, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 61,327 hours, 31,086 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION***ON LWR SURFACE OF LWR CTR WING SKIN AROUND 2 FWD BOLTS LBL 56 BS 541. / ACCOMPLISHED REPAIR OF CORROSION FOUND ON LWR SURFACE OF WING SKIN AROUND 2 FWD BOLTS LBL 56 BS 541 PER INSTRUCTIONS ON AAR RES-WI 2016690-11 REV IR AND SOUTHWEST EA 21-157-00233 REV IR. THIS IS AN INTERIM REPAIR AND MUST BE INSPECTED AT DEFINED INTERVALS.
